# SDR CA100715004

- Difficulty date: July 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 25,040 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING THE RT CIRCUIT BREAKER PANEL TO CHECK THE EDGELIGHT PANEL, THERE WAS ONE BRASS SCREW WITH THE TIP BURNED.  MX IMMEDIATELY INVESTIGATED THE SOURCE.  THERE WAS A NR 10 WIRE FROM THE AVIONICS BUSS BAR TO THE ARTIFICIAL HORIZON THAT WAS ALMOST BURNED ALL THE WAY THROUGH.  THIS WOULD BE NEARLY IMPOSSIBLE TO DETECT WHEN INSTALLING THE EDGE LIGHT PANEL TO THE CIRCUIT BREAKER PANEL.  THERE WAS NO MAJOR INCIDENT OR SMOKE/FUMES NOTED FROM THE PILOTS DURING OPERATION.
